MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY

ABBOTT IRELAND ARCHITECT HBSAG QUALITATIVE CONFIRMATORY; HBSAG CONFIRMATORY
Catalog Number 04P54-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided by the customer.
 
Event or Problem Description
The customer reported (b)(6) architect hbsag results on one patient.The results provided were: (b)(6); confirmatory testing (b)(6) = confirmed (b)(6).The customer questioned the results because the (b)(6) result = (b)(6) indicating immunity to (b)(6), so they retested the sample = (b)(6)).There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of the attachments confirms the customer's observation.A review of tickets searches determined normal complaint activity for lot 92151fn00 with this being the only complaint received to date.A review for trends did not identify any for lot 92151fn00.Specificity testing was performed with a retained kit of lot 92151fn00 and all specifications were met indicating the lot is performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.A review of the product labeling concluded that the issue is sufficiently addressed.It is possible that discrepant results were due to sample integrity/handling issues at the time of testing.For accurate results, serum and plasma specimens should be free of fibrin, red blood cells, and other particulate matter.Customers should ensure that complete clot formation in serum specimens has taken place prior to centrifugation.If the specimen is centrifuged before a complete clot forms, the presence of fibrin may cause erroneous results.The customer agreed that fibrin in the sample possibly contributed to the discrepant results and checks have been put in place to inspect for fibrin and ultracentrifuge any suspect samples.Based on the investigation no product deficiency was identified for the architect hbsag confirmatory, lot 92151fn00.

Brand Name
ARCHITECT HBSAG QUALITATIVE CONFIRMATORY
Common Device Name
HBSAG CONFIRMATORY
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key8336437
Report Number3008344661-2019-00014
Device Sequence Number14042766
Product Code LOM
UDI-Device Identifier00380740007799
UDI-Public00380740007799
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P110029
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/01/2019
Device Catalogue Number04P54-25
Device Lot Number92151FN00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/24/2019
Supplement Date Received by Manufacturer04/15/2019
Initial Report FDA Received Date02/13/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I2000SR ANALYZER, LN 03M74-02; ARCHITECT I2000SR ANALYZER, LN 03M74-02,; SERIAL # (B)(4); SERIAL # (B)(4)